# SDR R61A20191115249

- Difficulty date: October 31, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N138HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000234
- Aircraft time: 29,422 hours, 22,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092907001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IN HEAVY CHECK*** CORROSION FOUND ON PANEL SUPPORT AT FR 84 LBL 36. REPLACED PANEL SUPPORT AT FR 84 LBL 36 IAW SRM 51-41-01/02. ***AIRCRAFT REMAINS IN HEAVY CHECK***
